Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

NOTES ON THE RESCALED SASAKI TYPE METRIC ON THE COTANGENT BUNDLE

Aydın Gezer, Murat Altunbas

ACTA MATHEMATICA SCIENTIA Cilt 34 · Sayı 1 · ss. 162–174 · 01.01.2014
DOI ile aç

Özet

Let (M, g) be an n-dimensional Riemannian manifold and T*M be its cotangent bundle equipped with the rescaled Sasaki type metric. In this paper, we firstly study the paraholomorphy property of the rescaled Sasaki type metric by using some compatible paracomplex structures on T*M. Second, we construct locally decomposable Golden Riemannian structures on T*M. Finally we investigate curvature properties of T*M.

Anahtar kelimeler

Golden structure Cotangent bundle paraholomorphic tensor field almost paracomplex structure Riemannian curvature tensor scalar curvature

Atıf için künye

Gezer, A., & Altunbas, M. (2014). NOTES ON THE RESCALED SASAKI TYPE METRIC ON THE COTANGENT BUNDLE. ACTA MATHEMATICA SCIENTIA, 34(1), 162–174. https://doi.org/10.1016/s0252-9602%2813%2960133-2

BibTeX
@article{gezer2014-73746,
  author = {Gezer, Aydın and Altunbas, Murat},
  title = {NOTES ON THE RESCALED SASAKI TYPE METRIC ON THE COTANGENT BUNDLE},
  journal = {ACTA MATHEMATICA SCIENTIA},
  year = {2014},
  volume = {34},
  number = {1},
  pages = {162--174},
  issn = {0252-9602},
  doi = {10.1016/s0252-9602(13)60133-2},
  url = {https://akademik.atauni.edu.tr/yayinlar/73746-notes-on-the-rescaled-sasaki-type-metric-on-the-cotangent-bundle}
}